Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS Indianapolis, IN

May 30, 2015Hancock County, Henry County, Madison County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 30, 2015, 9:03 PM EDT for Hancock County, Henry County, Madison County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 9:03 PM EDT (01:03 UTC)
Expired
May 30, 2015, 9:30 PM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, IN, Henry County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS53 KIND 310103
SVRIND
INC059-065-095-310130-
/O.NEW.KIND.SV.W.0037.150531T0103Z-150531T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN CENTRAL INDIANA...
  WEST CENTRAL HENRY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL INDIANA...

* UNTIL 930 PM EDT

* AT 902 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GREENFIELD...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREENFIELD...INGALLS...WILKINSON...SHIRLEY AND MARKLEVILLE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 95 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3982 8562 3970 8584 3982 8596 3984 8595
      4000 8576 3999 8545
TIME...MOT...LOC 0103Z 222DEG 29KT 3980 8586

HAIL...<.75IN
WIND...60MPH

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:15 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 30, 7:15 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
715 PM EDT SAT MAY 30 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 312 PM EDT SAT MAY 30 2015

A COLD FRONT WILL DROP SOUTHEAST INTO CENTRAL INDIANA TONIGHT.
MEANWHILE...A WAVE OF LOW PRESSURE WILL RIPPLE NORTHEAST ALONG THE
FRONT AND NEAR THE INTERSTATE 70 CORRIDOR OVERNIGHT. THIS WILL
TEMPORARILY SLOW THE FRONT DOWN BEFORE IT MOVES SOUTH OF THE OHIO
RIVER ON SUNDAY. THE WAVE OF LOW PRESSURE ALONG WITH AN UNSTABLE AND
VERY MOIST ATMOSPHERE WILL RESULT IN WIDESPREAD SHOWERS AND
THUNDERSTORMS TONIGHT...ESPECIALLY NORTH OF 70. THE SHOWERS WILL BE
ENDING FROM SOUTHWEST TO NORTHEAST ON SUNDAY AND WILL BE REPLACED
WITH DRY AND MUCH COOLER WEATHER UNDER THE INFLUENCE OF HIGH
PRESSURE.

FOLLOWING AFTERNOON HIGHS ONLY IN THE 60S ON SUNDAY...TEMPERATURES
WILL REBOUND TO THE UPPER 70S AND LOWER 80S BY WEDNESDAY AS AN UPPER
RIDGE BUILDS IN FROM THE SOUTHWESTERN UNITED STATES.

THE NEXT CHANCE OF THUNDERSTORMS WILL NOT BE UNTIL NEXT WEEKEND AS A
LOW PRESSURE SYSTEM NAVIGATES EAST ACROSS THE GREAT LAKES.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 312 PM EDT SAT MAY 30 2015

ALL EYES TONIGHT WILL BE ON THUNDERSTORMS INCLUDING HEAVY RAIN...AND
TO A LESSER EXTENT...SEVERE POTENTIAL.

AFTERNOON KIND-88D WAS LIT UP WITH STORMS LIFTING NORTHEAST OVER THE
OHIO AND TENNESSEE VALLEYS...INCLUDING CENTRAL INDIANA. THE ACTIVITY
WAS IN ADVANCE OF A COLD FRONT OVER NORTHERN ILLINOIS AND A WAVE
ACROSS SOUTHEASTERN MISSOURI AND NORTHEASTERN ARKANSAS.

MODELS ARE SIMILAR IN BRINGING THE JUST MENTIONED WAVE NORTHEAST
TONIGHT ALONG A COLD FRONT AND TRACK CLOSE TO THE INTERSTATE 70
CORRIDOR. THE WAVE WILL HOLD UP THE FRONT BEFORE IT SLIDES SOUTHEAST
OF THE OHIO RIVER ON SUNDAY. THE FRONT AND WAVE WILL INTERACT WITH
PRECIPITABLE WATER VALUES OF NEAR 2 INCHES... AND EARLY EVENING
MIXED LAYER CAPES FROM 500 TO 1000 J/KG. MEANWHILE...A 35 KNOT LOW
LEVEL JET WILL NOSE INTO SOUTHERN INDIANA. THIS SHOULD TRIGGER
NUMEROUS THUNDERSTORMS. 12Z MODELS AND WATER PREDICTION CENTER DAY1
EXCESSIVE RAINFALL GRAPHIC ALL SUGGEST AREAS NORTH OF THE FRONT
COULD SEE OVER 2 INCHES OF RAIN TONIGHT. 3 HOUR FLASH FLOOD GUIDANCE
IN THIS AREA IS MOSTLY 3 INCHES OR MORE. HOWEVER...WITH
THUNDERSTORMS ALREADY INCREASING IN COVERAGE...FLOOD WATCH DOES NOT
LOOK LIKE A BAD IDEA. AFTER COORDINATING WITH ADJACENT
OFFICES...WILL GO WITH A FLOOD WATCH ROUGHLY ALONG AND NORTH OF
I-70 THROUGH 15Z SUNDAY.

WITH SUFFICIENT INSTABILITY ACROSS THE AREA AND THE 35 KNOT LOW
LEVEL JET NOSING INTO SOUTHERN INDIANA...SLIGHT RISK OF MAINLY
DAMAGING WINDS CONTINUES TO LOOK OK FOR THE EVENING HOURS.
INSTABILITY WANES ENOUGH OVERNIGHT TO PULL THUNDER.

12Z MOS CLOSE ON OVERNIGHT LOWS AND APPEARS A BLEND WILL DO THE
TRICK.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

ISSUED AT 312 PM EDT SAT MAY 30 2015

MAIN FOCUS FOR THE SHORT TERM WILL BE INITIALLY ON SHOWER CHANCES
ON SUNDAY FOLLOWED BY TEMPERATURES...AS THE PREVIOUSLY DISCUSSED
WAVE EXITS TO THE NORTHEAST...AND THE FRONT TO THE SOUTH...ON
SUNDAY.

WITH MODELS AGREEING THAT THE LOW WILL BE NEAR NEW CASTLE AT 12Z
SUNDAY AND THEN NORTH CENTRAL OHIO BY 18Z. SO...THIS WOULD SUGGEST
CAT POPS NORTHEAST TAPERING TO SLIGHT CHANCE POPS SOUTHWEST FOR THE
MORNING HOURS AND DECREASING POPS AS THE DAY GOES ON. THE REST OF
THE SHORT TERM LOOKS DRY AS SURFACE HIGH PRESSURE BUILDS OVER THE
GREAT LAKES. HOWEVER...WITH COLUMN REMAINING MOIST BELOW 700
MILLIBARS AND AN UPPER LOW OVER THE GREAT LAKES ON MONDAY...THINK
THE CLOUDS WILL HANG AROUND UNTIL TUESDAY...WHEN SOME BREAKS LOOK
LIKELY.

12Z MOS TEMPERATURES ARE PRETTY CLOSE AND REPRESENT CHANGING AIRMASS
AND CLOUD COVER NICELY. SO...A BLEND SHOULD DO.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

ISSUED AT 239 PM EDT SAT MAY 30 2015

A CUTOFF UPPER LOW OVER THE SOUTHEASTERN U.S. WILL BE THE
PREDOMINANT FEATURE THROUGH THE LONG TERM. AN UPPER RIDGE RIDING
OVER THIS WILL KEEP CENTRAL INDIANA DRY FOR THE MOST PART. THERE IS
SOME DISAGREEMENT AMONGST THE MODELS AS TO HOW FAR SOUTH THE LOW
WILL SET UP AND THIS WILL HAVE A BEARING ON HOW FAR NORTH
PRECIPITATION CHANCES CAN GET IN THE LATTER PART OF THE WEEK. FOR
NOW ACCEPTING INITIALIZATION WITH MINOR QUALITY CONTROL ADJUSTMENTS
SEEMED THE WAY TO GO...WHICH BRINGS IN LOW THUNDERSTORM CHANCES
FRIDAY THROUGH SATURDAY. ABOVE NORMAL HIGHS IN THE 80S CAN BE
EXPECTED FROM THURSDAY ON.

&&

.AVIATION /DISCUSSION FOR 310000Z TAF ISSUANCE/...
ISSUED AT 715 PM EDT SAT MAY 30 2015

COMPLEX FORECAST FOR THE TERMINALS OVER THE NEXT 6-9 HOURS AS LOW
PRESSURE OVER SOUTHEAST ILLINOIS TRACKS SLOWLY NORTHEAST THROUGH
THE REGION.

AREAS OF CONVECTION CONTINUE TO DEVELOP AND SPREAD NORTHEAST
ACROSS CENTRAL INDIANA...AND EXPECT THIS TO CONTINUE THROUGH AT
LEAST 06Z. WILL KEEP IT SIMPLE WITH VCTS AT ALL TERMINALS...WITH
TEMPO GROUPS FOR SUB-IFR CONDITIONS WITHIN ANY STORMS. WIND
DIRECTION WILL BE RATHER CHAOTIC FOR THE NEXT FEW HOURS DUE TO THE
LOW TRACKING THROUGH THE AREA AND NUMEROUS OUTFLOW BOUNDARIES
LITTERED ACROSS THE REGION. WILL KEEP IT SIMPLE AND RUN WITH A
VRB06KT AT ALL BUT KBMG THIS EVENING... EVENTUALLY SETTLING TO A
N/NE DIRECTION AFTER MIDNIGHT AS THE LOW PASSES THROUGH AND THE
ASSOCIATED COLD FRONT SAGS SOUTH.

DEEP LOW LEVEL MOISTURE WILL ARRIVE FROM THE WEST AFTER
06Z...SETTLING ACROSS CENTRAL INDIANA AS A THICK IFR STRATUS DECK
WHICH WILL LIKELY LINGER ALL DAY SUNDAY. WILL CONTINUE MENTION OF
VCSH THROUGH MIDDAY SUNDAY WITH POTENTIAL FOR STEADIER AND MORE
PERSISTENT RAIN AT KLAF. RAW...COOL...CLOUDY FOR SUNDAY AFTERNOON
WITH GUSTY N/NE WINDS AND CEILINGS HOVERING BETWEEN 800 AND 1500FT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049-
051.

&&

SYNOPSIS...KOCH
NEAR TERM...KOCH
SHORT TERM...KOCH
LONG TERM....CP
AVIATION...RYAN

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 30, 3:40 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
340 PM EDT SAT MAY 30 2015

INZ021-028>031-035>049-051-311000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
340 PM EDT SAT MAY 30 2015

...FLOOD WATCH THROUGH 11 AM SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS
AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED
OUT. HEAVY RAIN IS ALSO POSSIBLE...MAINLY TONIGHT AND NEAR AND
NORTH OF INTERSTATE 70. CLOUD TO GROUND LIGHTNING CAN BE EXPECTED
WITH ANY STORM.

HAZARDS: HEAVY RAIN...LOCALIZED FLOODING...DAMAGING WINDS...ISOLATED
TORNADOES...CLOUD TO GROUND LIGHTNING.

TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. FLOODING THIS
AFTERNOON THROUGH SUNDAY MORNING. HEAVY RAIN AND LIGHTNING THIS
AFTERNOON THROUGH EARLY OVERNIGHT.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN
PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE
INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE
RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE
FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE
POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL
RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA
ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS
AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY
WEATHER THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ052>057-060>065-067>072-311000-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
340 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS
AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED
OUT. HEAVY RAIN IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT.
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY STORM.

HAZARDS: HEAVY RAIN...DAMAGING WINDS...ISOLATED TORNADOES...CLOUD
TO GROUND LIGHTNING.

TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. HEAVY RAIN AND
LIGHTNING THIS AFTERNOON THROUGH THE EARLY OVERNIGHT.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN
PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE
INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE
RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE
FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE
POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL
RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA
ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS
AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY
WEATHER THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, May 30, 7:45 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
745 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      EDGEWOOD                40.10N  85.74W
05/30/2015                   MADISON            IN   EMERGENCY MNGR

            ANDERSON FIRE WORKED 2 WATER RESCUES IN THE AREA OF 8TH
            STREET AND RABILE AVENUE.

&&

MMB
Local storm report, May 30, 7:47 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HEAVY RAIN       3 NW ANDERSON           40.12N  85.73W
05/30/2015  M3.43 INCH       MADISON            IN   TRAINED SPOTTER

            IN NORTH ANDERSON AT INTERSECTION OF 300N AND 100W

&&

MDR
Special weather statement, May 30, 7:54 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
754 PM EDT SAT MAY 30 2015

INZ054-055-062-063-070-310045-
BROWN-JOHNSON-LAWRENCE-MONROE-MORGAN-
754 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORM ADVISORY FOR BROWN...JOHNSON...NORTHEASTERN
LAWRENCE...MONROE AND SOUTHEASTERN MORGAN COUNTIES UNTIL 845 PM
EDT...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BLOOMINGTON TO 8 MILES WEST OF NASHVILLE TO 13 MILES NORTHEAST OF
BEDFORD...AND MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MARTINSVILLE...
  NASHVILLE...
  MOORESVILLE...
  GREENWOOD...
  FRANKLIN...
  LAKE LEMON...
  YELLOWWOOD LAKE...
  ELKINSVILLE...
  STORY...
  PARAGON...
  HELMSBURG...
  MAHALASVILLE...
  BEANBLOSSOM...
  MORGANTOWN...
  GNAW BONE...
  CENTERTON...
  SPEARSVILLE...
  BROOKLYN...
  BETHANY...
  PEOGA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3886 8636 3915 8642 3926 8669 3931 8668
      3963 8637 3963 8601 3954 8595 3948 8595
      3934 8604 3934 8608 3928 8608 3905 8624
      3905 8632 3899 8632 3899 8628
TIME...MOT...LOC 2354Z 207DEG 41KT 3932 8656 3924 8636
          3904 8632

RYAN
Local storm report, May 30, 8:18 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HEAVY RAIN       CLARKS HILL             40.25N  86.72W
05/30/2015  M2.56 INCH       TIPPECANOE         IN   BROADCAST MEDIA

            STORM TOTAL. SENT TO US FROM WTTV 4

&&

MDR
Local storm report, May 30, 8:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     RAIN             3 S ALEXANDRIA          40.21N  85.68W
05/30/2015                   MADISON            IN   PUBLIC

            STORM TOTAL OF 2.00 INCHES.

&&

MMB
Special weather statement, May 30, 8:34 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT SAT MAY 30 2015

INZ039-040-046>048-055-056-064-310115-
BARTHOLOMEW-HAMILTON-HANCOCK-HENDRICKS-JOHNSON-MADISON-MARION-SHELBY-
834 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BARTHOLOMEW...
HAMILTON...HANCOCK...NORTHEASTERN HENDRICKS...JOHNSON...SOUTHWESTERN
MADISON...MARION AND NORTHWESTERN SHELBY COUNTIES UNTIL 915 PM EDT...

AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
SPEEDWAY TO GREENWOOD TO 9 MILES SOUTH OF FRANKLIN...AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  INDIANAPOLIS...
  SPEEDWAY...
  BEECH GROVE...
  LAWRENCE...
  CARMEL...
  FISHERS...
  NOBLESVILLE...
  GREENFIELD...
  CLERMONT...
  EAGLE CREEK RESERVOIR...
  MONUMENT CIRCLE...
  WYNNEDALE...
  SPRING HILL...
  CROWS NEST...
  ROCKY RIPPLE...
  INDIANA STATE FAIRGROUNDS...
  WARREN PARK...
  BOGGSTOWN...
  MERIDIAN HILLS...
  NORTH CROWS NEST...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4017 8607 3995 8572 3970 8569 3923 8608
      3954 8613 3976 8648 3993 8632 3993 8624
      4000 8624
TIME...MOT...LOC 0035Z 217DEG 34KT 3978 8631 3962 8605
          3938 8602

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:24 PM EDTAreal Flood AdvisoryINDHamilton, Hancock, Madison, Marion, Tipton5 hr
May 30, 8:34 PM EDTSpecial Weather StatementINDHamilton, Hancock, Johnson, Marion41 min
May 30, 8:40 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby35 min
May 30, 10:31 PM EDTAreal Flood AdvisoryINDMarion3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.